# SDR VNAA2016062300026

- Difficulty date: June 23, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 2,870 hours, 2,532 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT TEMP CAUTION MESSAGE IN FLIGHT. THE CREW DIVERTED TO NEAREST SUITABLE FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, DEFERRED THE RT PACK AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.  REMOVED AND REPLACED RIGHT HAND PACK INLET TEMP SENSOR, OPS CHECK GOOD.
